# SDR DALA2019022521174

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Link
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 CORROSION ON LH ENGINE PYLON UPPER LINK.   UPPER LINK WAS REPLACED AND MUST BE INSTALLED PER AMDS. (0954462)
